# SDR SWAA2021032448947

- Difficulty date: February 15, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL #551GB HAS CHAFING WEAR AND CRACK AT T/E BULB SEAL RETAIN ANGLE; O/B END. / REMOVED AND REPLACED RETAIN ANGLE AT LT WING PANEL NO 551 GB AS PER B737 SRM 51-40-02-0G-0
